# SDR IPXA2020101161172

- Difficulty date: September 23, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Structure
- Part number: APB74411
- Condition: Corroded
- Location: Center Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C CENTER WING TANK UPPER FORWARD SKIN AT S-17 BETWEEN XCW= -81 AND XCW= -103.84. HAS CORROSION.  REPAIRED CORRODED SKIN ON UPPER CENTER WING TANK AT S-17 BETWEEN XCW= -81 AND XCW= -103.84, IAW EA011-5730-01-A8590 AND EO MD11-5730-78078-A (MINOR).
